# SDR ASAA2021072835552

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,983 hours, 13,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON LANDING. GROUNDED - YES. P5-13 PANEL BITE SHOWS "BAT CHGR INOP" INTERMITTENT FAULT. CLEARED FAULT. BATTERY CHARGER (M5) CHECKS GOOD PER B737-800 FIM 24-31 TASK 829. STARTED APU ON BATTERY AND VERIFIED BATTERIES ARE CHARGING. GROUND VERIFICATION COMPLETE REF FIM 24-31, AIRCRAFT OK FOR SERVICE.
